Good Morning to everyone and hope you are all doing well.
Is anyone expericencing symptoms similar to mine, and if so, what are you doing?
History: I have "silent" reflux which my dr. thinks caused the barretts.
My first upper endoscopy a lesion (part of one?) was removed and sent to lab that confirmed the dx.
I was put on ppi's 2 times a day for the rest of my life and an annual upper enoscopy was recommened.
But....I talk on the phone for a living and almost not a day goes by that as I near my second dose of the ppi my voice becomes very weak, hoarse, strained, just awful, it's a struggle to speak clearly. I am constantly drinking water and using cough drops but they don't help. I would very much appreciate any information you might have regarding my voice. Thank you all.
I have a similar problem as a result of my reflux. I currently take Nexium twice and day and have tried baclofen and trazodone to help with the cough and hoarseness. Both of these medications affect my ability to be alert, but they help the cough which in turn gives my vocal cords a rest. I am on summer break right now, but during my teaching day my voice becomes strained and hoarse just as you have described with your need to be on the phone. I don't find the bac. and traz. solutions helpful enough, but maybe they could work for you. I am scheduled for bravo pH and esophageal motility testing next week and from there nissen fundoplication maybe considered. Good Luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.